# SDR SWIA202163919

- Difficulty date: November 14, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 1-2 SIDE ROLLERS (ALL FOUR) ARE WORN    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED ALL (4 EA) L/H SLAT TRACK 1-2 SIDE ROLLERS REF CRJ700 AMM 27-81-44-400-801-A01. OPS CHECK GOOD AT THIS TIME
